Chaotic behavior of infinitely divisible processes

Volume 115 / 1995

S. Cambanis, , Studia Mathematica 115 (1995), 109-127 DOI: 10.4064/sm-115-2-109-127

Abstract

The hierarchy of chaotic properties of symmetric infinitely divisible stationary processes is studied in the language of their stochastic representation. The structure of the Musielak-Orlicz space in this representation is exploited here.

Authors

  • S. Cambanis


Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image